Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What treatment should be taken for liver problem ?

i have two bad habits 1.smoking 2.drinking from since 10 years now i getting pain from my liver since 6 months how to solve this problem please answer me i am waiting for your answer.
Asked On : Thu, 28 Apr 2011
Answers:  2 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Welcome to HealthcareMagic.
better u try some detoxification therapies for your better health.There are some alternative therapies which could be helpful for your healthy living like Ayurveda,ozone therapy,and chelation therapy..

Take care
Answered: Thu, 28 Apr 2011
  User's Response

Welcome to HealthcareMagic.

It could probably be due to Alcoholic Hepatitis.Mean to say , too much alcohol damages the liver cells to an extent that the whole liver is involved and it causes pain.This needs complete evaluation and treatment as early as possible.There are risk of liver failure which is fatal.I advise you to visit Physician / Gastroenterologist as early as possible.

Take care.
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor